MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PICC KIT 1-LUMEN: 4.5 FR X 55CM; CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW AGBA PICC KIT 1-LUMEN: 4.5 FR X 55CM; CATHETER,INTRAVASCULAR,THERAP
Model Number IPN036773
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
Complaint found in maude database reports: "was placing midline catheter.When the crna twisted glide through peel away sheath, the handle broke off.The crna had to back sheath out and use her fingernail to break the sheath away.".
 
Additional Manufacturer Narrative
(b)(4).The mdr report key/report number is (b)(4).The mdr text key is (b)(4).
 
Additional Manufacturer Narrative
(b)(4).The mdr report key/report number is (b)(4).The mdr text key is (b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
Complaint found in maude database reports: "was placing midline catheter.When the crna twisted glidethrough peel away sheath, the handle broke off.The crna had to back sheath out and use her fingernail to break the sheath away.".

Brand Name
ARROW AGBA PICC KIT 1-LUMEN: 4.5 FR X 55CM
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key14312742
Report Number9680794-2022-00274
Device Sequence Number20155241
Product Code LJS
UDI-Device Identifier30801902124075
UDI-Public30801902124075
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K112896
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberIPN036773
Device Catalogue NumberCDC-45541-HPK1A
Device Lot Number13F21G0414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date05/06/2022
Supplement Report FDA Received Date06/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown